Rocky Mountain Journal of Mathematics

A Kaplansky Theorem for JB$^*$-Algebras

S. Hejazian and A. Niknam

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 28, Number 3 (1998), 977-982.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181071749

Digital Object Identifier
doi:10.1216/rmjm/1181071749

Mathematical Reviews number (MathSciNet)
MR1657024

Zentralblatt MATH identifier
0932.46062

Subjects
Primary: 46L70: Nonassociative selfadjoint operator algebras [See also 46H70, 46K70]

Keywords
Continuity of homomorphism JB$^*$-algebra separating space

Citation

Hejazian, S.; Niknam, A. A Kaplansky Theorem for JB$^*$-Algebras. Rocky Mountain J. Math. 28 (1998), no. 3, 977--982. doi:10.1216/rmjm/1181071749. http://projecteuclid.org/euclid.rmjm/1181071749.


Export citation

References

  • B. Aupetit, The uniqueness of the complete norm topology in Banach algebras and Banach Jordan algebras, J. Funct. Anal. 47 (1982), 7-25.
  • M. Bataglia, Annihilators in JB-algebras, Math. Proc. Cambridge Philos. Soc. 108 (1990), 317-323.
  • A. Bensebah, Weakness of the topology of a JB$^*$-algebra, Canad. Math. Bull. 35 (1992), 449-454.
  • S.B. Cleveland, Homomorphisms of non-commutative $*$-algebras, Pacific J. Math. 13 (1963), 1097-1109.
  • H.G. Dales, On norms on algebras, Proc. Centre Math. Anal. Austral. Nat. Univ. 21 (1989), 61-69.
  • Y. Friedman and B. Russo, The Gelfand-Naimark theorem for JB$^*$-triples, Duke Math. J. 53 (1986), 139-148.
  • H. Hanche Olsen and E. Stormer, Jordan operator algebras, Pitman, 1984.
  • I. Kaplansky, Normed algebras, Duke Math. J. 16 (1949), 399-418.
  • W. Kaup, A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces, Math. Z. 183 (1983), 503-529.
  • T.W. Palmer, Banach algebras and the general theory of $*$-algebras, Vol. I. Algebras and Banach algebras, Cambridge University Press, Cambridge, 1994.
  • R. Paya, J. Perez and A. Rodriguez, Non-commutative Jordan $C^*$-algebras, Manuscripta Math. 37 (1982), 87-120.
  • J. Perez, L. Rico and A. Rodriguez, Full subalgebras of Jordan-Banach algebras and algebra norm on JB$^*$-algebras, Proc. Amer. Math. Soc. 121 (1994), 1133-1143.
  • P.S. Putter and B. Yood, Banach Jordan $*$-algebras, Proc. London Math. Soc. (2) 41 (1980), 21-44.
  • T.J. Ransford, A short proof of Johnson's uniqueness of norm theorem, Bull. London Math. Soc. 21 (1989), 487-488.
  • A. Rodriguez, Automatic continuity with application to $C^*$-algebras, Math. Proc. Cambridge Philos. Soc. 107 (1990), 345-347.
  • A.M. Sinclair, Automatic continuity of linear operators, London Math. Soc. Lecture Note Ser. 21 (1976).
  • J.D.M. Wright, Jordan $C^*$-algebras, Michigan Math. J. 24 (1977), 291-301.
  • M.A. Youngson, A Vidav theorem for Banach Jordan algebras, Math. Proc. Cambridge Philos. Soc. 84 (1978), 263-272.